Volume 1, Issue 2 (3-2015)                   jfer 2015, 1(2): 63-74 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mirzaei M, Bonyad A E, Mohebi Bijarpas M. (2015). Modeling of Frequency Distribution of Tree’s Height in Uneven-Aged Stands in Dalab of Ilam. jfer. 1(2), 63-74.
URL: http://yujs.yu.ac.ir/jzfr/article-1-50-en.html
University of Guilan , Mehrdadmirzaei28@gmail.com
Abstract:   (14282 Views)
The aim of this research, was to model the height frequency distribution of Quercus persica in Dalab forests of Ilam. In order to investigate the height frequency distribution of trees in the natural stands, 37 transect with fixed length (50m) selected and data were measure based on systematic random patterns with 100m×100m dimensions of network inventory. Finally, height of 209 trees of oak were measured and analyzed. Beta, Exponential, Gamma, Normal, Log-normal and Weibull probability distribution functions were fitted to the height distribution of oak trees. Characteristics of distribution function using the maximum likelihood estimation method was estimated. Empirical probability distribution and theoretical probability distribution was compared using Kolmogorov Smirnov and Chi square tests. The results of the Kolmogorov Smirnov test showed that Beta, Normal, Weibull, Gamma and Log-normal distributions were fitted to data better respectively but the Chi square test showed that Beta and Log-normal distributions had a good capability in explaining the trees height distribution. We concluded that Beta and Log-normal probability distributions can be used for those who want to simulate changes of forests.
Full-Text [PDF 640 kb]   (2787 Downloads)    
Type of Study: Research | Subject: Special
Received: 2015/02/12 | Accepted: 2015/03/3

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Journal of Forest Ecosystems Researches

Designed & Developed by : Yektaweb